# SDR RAIA00507004

- Difficulty date: July 8, 2005
- Submitted: July 21, 2005
- Operation: Air carrier
- Aircraft: N802HK
- Make and model: Emb EMB-145
- Aircraft serial: 145066
- Aircraft time: 16,618 hours, 15,420 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2097K011100
- Part serial: 00196
- Condition: Inoperative
- Location: Cabin Pressure
- Part time: 16,618 hours, 15,420 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 3547 - PVD - NO CABIN PRESSURIZATION INDICATION ON CLIMB AFTER DEPARTURE.  MAINTENANCE REMOVED AND REPLACED ELECTRO - PNEUMATIC VALVE AND OPS CHECK OK.
